# SDR K11A2021061700053

- Difficulty date: June 17, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 64,207 hours, 49,151 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Pnematic Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT #1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.   FOUND LOOSE PNEUMATIC DUCK CLAMP IN #1 PYLON LEAKING, RE SECURED DUCT CLAMP IAW B727 AMM 36-00-01, LEAK CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
